MathSciNet Relay Station
MathSciNet bibliographic data
MR1968305 65D17
Chen, Qinyu; Wang, Guozhao A class of Bézier-like curves. Comput. Aided Geom. Design 20 (2003), no. 1, 29–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement